# SDR I5PA2024061088801

- Difficulty date: June 10, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 80,947 hours, 25,729 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Part number: 380029816
- Part serial: P2199
- Condition: Low Pressure
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT: N/A (MX INSP.) ESI - APU BLEED PRESSURE LOW DURING ENGINE START. R/R APU PER TASK CARD 49-999-00-0, LEAK CHECK OK, OPS CHECK GOOD.
